Loading [MathJax]/jax/output/CommonHTML/jax.js
Ufa Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufa Mathematical Journal, 2024, Volume 16, Issue 3, Pages 92–106
DOI: https://doi.org/10.13108/2024-16-3-92
(Mi ufa708)
 

On vector derivative nonlinear Schrödinger equation

A. O. Smirnov, S. D. Shilovsky

Saint-Petersburg State University of Aerospace Instrumentation
References:
Abstract: We propose a sequence of Lax pairs, the compatibility conditions of which are integrable vector nonlinear equations. The first equations in this hierarchy are vector Kaup — Newell, Chen — Lee — Liu, Gerdjikov — Ivanov integrable nonlinear equations. The type of vector equation depends on an additional parameter α. The proposed form of the vector Kaup — Newell equation has slight differences in comparison with the classical form. We show that the evolution of simplest nontrivial solutions of these equations is a composition of the evolutions of length and orientations of solution. We study properties of spectral curves of simplest nontrivial solutions the vector equations in the constructed hierarchy.
Keywords: integrable nonlinear equation, Kaup — Newell equation, Chen — Lee — Liu equation, Gerdjikov — Ivanov equation, multiphase equation, spectral curve.
Funding agency Grant number
Russian Science Foundation 22-11-00196
The research is supported by the Russian Science Foundation, grant no. 22-11-00196, https://rscf.ru/project/22-11-00196/.
Received: 01.03.2024
Document Type: Article
UDC: 517.957
MSC: 35Q51, 35Q55
Language: English
Original paper language: Russian
Citation: A. O. Smirnov, S. D. Shilovsky, “On vector derivative nonlinear Schrödinger equation”, Ufa Math. J., 16:3 (2024), 92–106
Citation in format AMSBIB
\Bibitem{SmiShi24}
\by A.~O.~Smirnov, S.~D.~Shilovsky
\paper On vector derivative nonlinear Schr\"odinger equation
\jour Ufa Math. J.
\yr 2024
\vol 16
\issue 3
\pages 92--106
\mathnet{http://mi.mathnet.ru/eng/ufa708}
\crossref{https://doi.org/10.13108/2024-16-3-92}
Linking options:
  • https://www.mathnet.ru/eng/ufa708
  • https://doi.org/10.13108/2024-16-3-92
  • https://www.mathnet.ru/eng/ufa/v16/i3/p96
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Уфимский математический журнал
    Statistics & downloads:
    Abstract page:36
    Russian version PDF:7
    English version PDF:2
    References:9
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025